2018, Cilt 27, Sayı 2, Sayfa(lar) 204-206
Uncontrolled Hypertension and Hyperkalemia Related to Low Dose Daily Acetylsalicylic Acid Therapy in a Patient with Coronary Artery Disease: A Case Report
DOI 10.5262/tndt.2018.2662
Muammer BILICI1, Fatih YILMAZ22, İbrahim İlker ÖZ3, Sevil UYGUN İLIKHAN1, Başak DELIKANLI ÇORAKÇI1, Yasin ÖZTÜRK1, Ali BORAZAN4
1Bülent Ecevit University Faculty of Medicine, Department of Internal Medicine, Zonguldak, Turkey
2Zonguldak Atatürk State Hospital, Department of Nephrology, Zonguldak, Turkey
3Bülent Ecevit University Faculty of Medicine, Department of Radiology, Zonguldak, Turkey
4Bülent Ecevit University Faculty of Medicine, Department of Nephrology, Zonguldak, Turkey
Keywords: Hypertension, Hyperkalemia, Acetylsalicylic acid

Acetylsalicylic acid (ASA) is a member of the non-steroidal anti-inflammatory drugs (NSAIDs). Thus, it can cause side effects such as fluid, electrolyte and acid-base imbalances through the enzyme cyclooxygenases (COX 1-2). Despite the wide use of ASA and its general good safety profile, sensitivity to ASA should be kept in mind. Here, we reported a patient who presented with hypertension and hyperkalemia after low dose ASA treatment.

Türk Nefroloji Derneği'nin yayın organıdır.